# SDR 2004FA0000146

- Difficulty date: February 1, 2004
- Submitted: February 3, 2004
- Operation: General aviation
- Aircraft: N2271R
- Make and model: Cessna T210J
- Aircraft serial: T2100421
- Engine: Cont IO520*
- System (JASC): 5200 · Doors
- Part: Hinge
- Part number: 125083912
- Condition: Worn
- Location: Alt Air Door
- Part time: 2,230 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ORIGINAL HINGE MFG OF ALUMINUM WORE OUT AND DROPPED PIECES IN THE INTAKE, CAUSING DAMAGE TO THE TURBOCHARGER.  SERIOUS DAMAGE WAS AVOIDED BY A TIMELY INSPECTION.  THE NEW SUPPLIED PART IS STAINLESS STEEL WITH A HINGE PIN SECURED BY CRIMPING.  THIS AREA IS DIFFICULT TO INSPECT ROUTINELY, AND ALL HINGES SHOULD BE CHANGED TO STEEL.
